# SDR DL738091199

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 22,505 hours, 14,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME FROM CEILING ABOVE CAPTAINS HEAD, STRONG SMELL OF ELECTRICAL FIRE AT GATE IN THUNDERSTORM.  SHUT DOWN ALL POWER AND SMOKE DISSIPATED.  A/C STRUCK BY LIGHTNING, REPORTED BY ANOTHER FLT CREW.  PERFORMED LIGHTNING STRIKE INSP REF AMM, NO EVIDENT OF LIGHTNING DAMAGE FOUND.  CHECKED BEHIND OVERHEAD INSTR PANEL AND CB PNLS.  CHECKED HUD SYS, GALLEYS, LAVS, CABIN LIGHTING, IFE SYS - NO DISCREPANCIES FOUND.  POWERED A/C WITH GND PWR APU AND BOTH ENGINES, ALL CHECKS GOOD.  RAN PACKS WITH PNEU FROM APU AND BOTH ENGS, CHECKS GOOD  NO TROUBLE FOUND.  CONFERRED WITH MCC.  A/C OK FOR SERVICE.
